# SDR ASOA2012070601863

- Difficulty date: June 15, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,888 hours, 21,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nlg Ww
- Part time: 986,256 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ANGLE ON LT SIDE OF NLG WHEEL WELL INTERNAL BOX STRUCTURE BETWEEN FS 202.75 AND 235.00 IS CRACKED AT THE TOP BETWEEN (2) RIVETS.  DAMAGE IS APPROX 1 INCH LONG.  REMOVED CRACKED ANGLE IAW SRM 51-42-06 & 51-42-21. DRILLED NEW SERVICEABLE ANGLE IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-42-06 AND 51-42-21.
